Randomized Allocation with nonparametric estimation for a multi-armed bandit problem with covariates

Zhu, Dan, Yang, Yuhong . The Annals of Statistics 2002. 30 (1) :100-121

Locate this article in:

Bibtex

@article{CIS-324050,
  Author = {Zhu, Dan and Yang, Yuhong},
  Title = {Randomized Allocation with nonparametric estimation for a
		 multi-armed bandit problem with covariates},
  Journal = {The Annals of Statistics},
  Volume = {30},
  Number = {1},
  Year = {2002},
  Pages = {100--121},
  Keywords = {}
}

Similar articles